# SDR ASOA200900157

- Difficulty date: February 2, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 11,819 hours, 7,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CORRODED (LT OF BL0).  LT FS 280 FLOORBEAM (LT OF BL 0).  REMOVED AND REPLACED PER SRM 51-42-06 & 51-42-21.  REMOVED LEFT BEAM IAW SRM 700 51-42-06 AND 51-42-21.  PILOT DRILLED L/S FS 280 FLOORBEAM PER SRM 51-41-00.  FINAL SIZED HOLES IN L/S FLOORBEAM AND WET INSTALLED TITANIUM DOUBLES AND U-BRACKET IAW SRM 51-42-21- AND 51-42-06.  OK TO INSTALL LT FLOORBEAM.  STARTED INSTALLING LT FS 280 FLOORBEAM PER SRM 51-42-06.  INSTALLED WET WITH PS870C12.  PICKED UP FASTENER HOLES FOR CENTER SPLICE IAW REO 670-53-11-047.  OK TO INSTALL CENTER SPLICE.  REFER TO W/O 109650 N/R-00217 FOR DISPOSITION.  FINISHED INSTALLING FASTENERS IN LT FS 280 BEAM EXCEPT FASTENERS COMMO
